Hello, I’m freaking out, please help me!! I started using contraceptive injections last month more or less, and I self-administered the first injection on Nov 27th, that is to say, when my period started. Seven days later, my period finished, something that was really confusing for me since my periods have never ever lasted longer than 5 days at most. But the most concerning thing was that 3 days before, it started bleeding again… Now it’s day 15 and still bleeding non-stop. Please, is this normal? I need help, I cannot understand anything!! Do you think it’s because of the injections? I’ve never heard anything similar in my life…
XxNovember 30, 2015 at 4:13 pm
Bleeding longer than usual or excessively is considered to be an abnormality concerning your menstrual cycle, and therefore it may not be good at all for your health. Thus, my advice is that you discuss this issue with your OB/GYN or a primary health physician.
Usually, this condition is called “menorrhagia”, and refers to your case, that is, when menstrual bleeding lasts over 7 days. It may be due to a wide range of causes, such as taking some types of medications (e.g. blood thinners like aspirins). Also in cases of early pregnancy loss, bleeding in this length is rather common.
If the aforementioned are none of the causes in your particular case, it may be due to other serious medical conditions such as blood clotting order, endometriosis, uterine fibroids (polyps), pelvic inflammatory disease, PCOS (polycystic ovary syndrome), cervical cancer, etc.
However, if it only occurs a single time and does not become a regular thing, it may be due just to a temporary hormone imbalance. Fortunately, temporary hormone imbalances eventually correct themselves, without the need of any medical attention. But if, conversely, it becomes recurrent menorrhagia, then medical attention is required. Besides, prolonged bleeding may lead to the development of anemia.
Again, my advice is that you visit your OB/GYN or primary care physician to get a confirmed diagnosis.
Best wishesDecember 14, 2015 at 4:26 pm
|Other topics related to this forum||Messages||Updated|
|Can I fall pregnant after taking the morning-after pill?||4||1 year, 5 months ago|
|My period came twice in one month||2||1 year, 4 months ago|
|My breasts sore, I’m cramping and my period is late, pregnancy signs?||2||1 year, 3 months ago|
|How do I check I am the child’s father?||2||1 year, 6 months ago|
- Natural pregnancy
- Stages of pregnancy
- Pregnancy month by month
- Embryo, zygote, fetus
- Planning a pregnancy
- Pregnancy wheel
- Maternal health
- Care during pregnancy
- Prenatal care
- First-time mom
- Having another baby
- High-risk pregnancy
- Multiple birth
- False pregnancy
- Pregnancy denial
- Egg donation
- Tubal ligation
- Risk of miscarriage
- State of mind
- Physical exercise
- Labor and delivery